MAUDE Adverse Event Report: Productos Medline S.A. de C.V. Medline; STERILE BLOOD CULTURE

Productos Medline S.A. de C.V. Medline; STERILE BLOOD CULTURE
Catalog Number DYNDH1348C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
STERILE BLOOD CULTURE
Manufacturer (Section D)
Productos Medline S.A. de C.V.
blvd world trade center 106
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50509809
Report Number3004122598-2026-00079
Device Sequence Number18631244
Product Code OIB
UDI-Device Identifier10195327315559
UDI-Public10195327315559
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDH1348C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown